# SDR CALA9801298

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.375 INCH CRACK IN RT WING VENT BOX STRINGER 19 AT WS 171.5, NR 2 TANK.  THE CRACKED AREA WAS CUT OUT, A REPAIR DOUBLER, FILLER, AND ANGLE WERE FABRICATED AND INSTALLED IAW SRM 57-10-4, 51-10-2, 51-30-2, 51-10-6, AND 51-20-4.
